# SDR AALA20060347

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK AT FORWARD CABIN AND FORWARD ENTRY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD CABIN AND FORWARD ENTRY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
